# SDR DL72L010930

- Difficulty date: June 8, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- Aircraft time: 72,410 hours, 48,850 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65174633
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.5 INCH CRACK WAS FOUND IN THE VERTICAL STABILIZER SKIN ON THE LT SIDE, AT S-11.  CRACK RUNS FROM A FASTENER HOLE AT S-11 AND EXTENDS FWD FOR APPROXIMATELY 0.5 INCH.  THE CRACK WAS STOP DRILLED AND A REPAIR DOUBLER INSTALLED.
